Algorithm for certain convex network problems

Jose Antonio Ventura, Cerry M. Klein

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

This paper presents an algorithm for solving network flow problems with a separable strictly convex quadratic objective function, and lower and upper bounds on the variables. An unconstrained dual problem is obtained by relaxing the network equality constraints. The dual problem is then solved by combining conjugate directions with a finite line search method. The main features of this technique are the simplification of matrix-vector products and the efficiency of the line-search step.

Original languageEnglish (US)
Pages (from-to)31-42
Number of pages12
JournalAMSE Review (Association for the Advancement of Modelling and Simulation Techniques in Enterprises)
Volume8
Issue number2
StatePublished - Dec 1 1988

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'Algorithm for certain convex network problems'. Together they form a unique fingerprint.

  • Cite this